× Didn't find what you were looking for? Ask a question
  
  
  
  
Top Posters
Since Sunday
30
27
17
13
9
9
9
8
8
8
8
8
New Topic  
wrote...
Posts: 356
Rep: 0 0
A year ago
A client has been taking oral anticoagulant therapy for a number of years secondary to atrial fibrillation. Which client statement alerts the nurse to assess more closely for the development of drug-induced hepatitis?
 
  Standard Text: Select all that apply.
  1. I seem to be making more urine that normal.
  2. My stools are a funny light yellow color.
  3. I need an ointment to keep my skin from itching so much.
  4. My legs hurt when I walk very far.
  5. I seem to be very thirsty most of the time.
Read 8 times
2 Replies
Related Topics
Replies
wrote...
A year ago
Correct Answer: 2,3
Rationale 1: Increased urine output is not associated with drug-induced hepatitis.
Rationale 2: Clay-colored stools are indicative of liver changes.
Rationale 3: Itchy skin can be associated with hepatitis.
Rationale 4: Intermittent claudication is not associated with hepatitis.
Rationale 5: Increased thirst is not associated with hepatitis.
Global Rationale: Clay-colored stools are indicative of liver changes. Itchy skin can be associated with hepatitis. Increased urine output, intermittent claudication, and increased thirst are not associated with drug-induced hepatitis.
wrote...
A year ago
Great answer
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  139 People Browsing
Related Images
 64
 78
 16

▶️ Video: Brain Lobes Animation

For a complete list of videos, visit our video library